# SDR 97ZZZX2312

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53702
- Make and model: Bell 206L-3
- Aircraft serial: 51249
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 206310005101
- Condition: Missing
- Location: M/R Head
- Part time: 8,117 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR HEAD BOLT THAT HOLDS THE PILLOW BLOCK IN PLACE FOUND MISSING.  FOUND DURING PMI ON 3-22-97.  REPLACED BOLT AND TORQUED ON MAIN ROTOR PILLOW BLOCK.
